# SDR SWAA2024082618422

- Difficulty date: July 28, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 26,180 hours, 12,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPARTMENT AFT BULKHEAD LOWER ANGLE FRAME HAS CORROSION ON SEVERAL AREAS AT BS500I; RBL24 TO LBL24; WL 156<[01] REMOVED AND REPLACED ON FWD CARGO COMPARTMENT OF AFT BULKHEAD LOWER ANGLE BS 500I RBL 24 TO LBL 24 IAW SRM 51-40-02 AND DWG 143A7902 ID: 0257 REV: B AND DWG 143A9481 ID: 0017 REV:-;
